# SDR SIMA960811

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Part number: 6500006
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3722 - LAVATORY FIRE WARNING ILLUMINATED DURING FLIGHT.  INVESTIGATION SHOWED THE FLUORESCENT LIGHT AND THE SMOKE DETECTOR SHARE A COMMON GROUND.  WHEN THE LIGHT GOES OUT, IT ACTIVATES THE SMOKE WARNING.  BULB WAS REMOVED AND INSPECTED AND SYSTEM OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINEERING DEPARTMENT HAS BEEN NOTIFIED OF THIS SITUATION AND EXPECT FOLLOW-UP ACTION TO RESOLVE THIS CONDITION.  (X)
